# SDR SRAA961112

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 560501
- Condition: Damaged
- Location: Nr 2  Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND NR 2 PROPELLER HAD DAMAGE AT BLADE CUFFS TRAILING EDGES FROM CONTACTING AFTERBODY FAIRING.  ACCOMPLISH THREE ENGINE FERRY TO MHZ.  REPLACED NR 2  PROPELLER ASSEMBLY, AFTERBODY FAIRING PER SAT JOB CARDS 6101, 6101-1, 6102 AND PERFORMED OPS CHECK PER SAT JOB CARDS 7101, 7101-2.
